The Maximal Generic Number of Pure Nash Equilibria
AbstractNo abstract is available for this item.
Download InfoIf you experience problems downloading a file, check if you have the proper application to view it first. In case of further problems read the IDEAS help page. Note that these files are not on the IDEAS site. Please be patient as the files may be large.
As the access to this document is restricted, you may want to look for a different version under "Related research" (further below) or search for a different version of it.
Bibliographic InfoArticle provided by Elsevier in its journal Journal of Economic Theory.
Volume (Year): 72 (1997)
Issue (Month): 2 (February)
Contact details of provider:
Web page: http://www.elsevier.com/locate/inca/622869
Other versions of this item:
- McLennan, A., 1994. "The Maximal Generic Number of Pure Nash Equilibria," Papers 273, Minnesota - Center for Economic Research.
You can help add them by filling out this form.
CitEc Project, subscribe to its RSS feed for this item.
- Fabrizio Germano, 2006.
"On some geometry and equivalence classes of normal form games,"
International Journal of Game Theory,
Springer, vol. 34(4), pages 561-581, November.
- Fabrizio Germano, 2003. "On Some Geometry and Equivalence Classes of Normal Form Games," Working Papers 42, Barcelona Graduate School of Economics.
- Fabrizio Germano, 2003. "On some geometry and equivalence classes of normal form games," Economics Working Papers 669, Department of Economics and Business, Universitat Pompeu Fabra.
- Sprumont, Yves, 2000. "On the Testable Implications of Collective Choice Theories," Journal of Economic Theory, Elsevier, vol. 93(2), pages 205-232, August.
For technical questions regarding this item, or to correct its authors, title, abstract, bibliographic or download information, contact: (Zhang, Lei).
If references are entirely missing, you can add them using this form.